# SDR CALA2017010496060

- Difficulty date: December 17, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 132
- Aircraft time: 30,764 hours, 16,635 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frames 55-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAMES 55-59 DOOR THRESHOLD IS CORRODED.   REPLACED THE THRESOLD IAW SRM 51-72-11, & 51-42-11.
